MathSciNet Relay Station
MathSciNet bibliographic data
MR1077099 (92a:22010) 22E15
Wildberger, N. J. On a relationship between adjoint orbits and conjugacy classes of a Lie group. Canad. Math. Bull. 33 (1990), no. 3, 297–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement